Tsukuba Journal of Mathematics

A Characterization of Tiling Groups

Daisuke Dobayashi

Full-text: Open access

Abstract

For one dimensional tilings, we can define associated groups. And it is known that those groups has Gauss decomposition. We will show one characterization of those groups.

Article information

Source
Tsukuba J. Math., Volume 32, Number 2 (2008), 323-334.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165233

Digital Object Identifier
doi:10.21099/tkbjm/1496165233

Mathematical Reviews number (MathSciNet)
MR2477984

Citation

Dobayashi, Daisuke. A Characterization of Tiling Groups. Tsukuba J. Math. 32 (2008), no. 2, 323--334. doi:10.21099/tkbjm/1496165233. https://projecteuclid.org/euclid.tkbjm/1496165233


Export citation